Ordered and unordered random partitions of an integer and the GEM distribution
AbstractThe joint distribution of ordered (or unordered) frequencies of a sample from random proportions is the Donnelly-Tavaré-Griffiths formula (or the Ewens sampling formula) if and only if the size-biased permutation of the random proportions has the GEM distribution.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 25 (1995)
Issue (Month): 2 (November)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Masaaki Sibuya, 1993. "A random clustering process," Annals of the Institute of Statistical Mathematics, Springer, vol. 45(3), pages 459-465, September.
- Hajime Yamato, 1993. "A pólya urn model with a continuum of colors," Annals of the Institute of Statistical Mathematics, Springer, vol. 45(3), pages 453-458, September.
- Yamato, Hajime & Sibuya, Masaaki & Nomachi, Toshifumi, 2001. "Ordered sample from two-parameter GEM distribution," Statistics & Probability Letters, Elsevier, vol. 55(1), pages 19-27, November.
- Barrera, Javiera & Huillet, Thierry, 2004. "On random splitting of the interval," Statistics & Probability Letters, Elsevier, vol. 66(3), pages 237-250, February.
- Thierry Huillet, 2005. "Unordered and ordered sample from dirichlet distribution," Annals of the Institute of Statistical Mathematics, Springer, vol. 57(3), pages 597-616, September.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.